PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2010 | 30 | 2 | 277-288
Tytuł artykułu

Random procedures for dominating sets in bipartite graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Using multilinear functions and random procedures, new upper bounds on the domination number of a bipartite graph in terms of the cardinalities and the minimum degrees of the two colour classes are established.
Wydawca
Rocznik
Tom
30
Numer
2
Strony
277-288
Opis fizyczny
Daty
wydano
2010
otrzymano
2008-11-12
poprawiono
2009-08-10
zaakceptowano
2009-11-09
Twórcy
  • Institut für Mathematik, TU Ilmenau, Postfach 100565, D-98684 Ilmenau, Germany
  • Institut für Mathematik, TU Ilmenau, Postfach 100565, D-98684 Ilmenau, Germany
Bibliografia
  • [1] N. Alon and J. Spencer, The Probabilistic Method (John Wiley and Sons, Inc., 1992).
  • [2] V.I. Arnautov, Estimation of the exterior stability number of a graph by means of the minimal degree of the vertices, (Russian), Prikl. Mat. Programm. 11 (1974) 3-8.
  • [3] S. Artmann, F. Göring, J. Harant, D. Rautenbach and I. Schiermeyer, Random procedures for dominating sets in graphs, submitted.
  • [4] Y. Caro, New results on the independence number (Technical Report. Tel-Aviv University, 1979).
  • [5] Y. Caro and Y. Roditty, On the vertex-independence number and star decomposition of graphs, Ars Combin. 20 (1985) 167-180.
  • [6] Y. Caro and Y. Roditty, A note on the k-domination number of a graph, Internat. J. Math. Sci. 13 (1990) 205-206, doi: 10.1155/S016117129000031X.
  • [7] G.J. Chang and G.L. Nemhauser, The k-domination and k-stability problems in sun-free chordal graphs, SIAM J. Algebraic Discrete Methods 5 (1984) 332-345, doi: 10.1137/0605034.
  • [8] F. Göring and J. Harant, On domination in graphs, Discuss. Math. Graph Theory 25 (2005) 7-12, doi: 10.7151/dmgt.1254.
  • [9] J. Harant and A. Pruchnewski, A note on the domination number of a bipartite graph, Ann. Combin. 5 (2001) 175-178, doi: 10.1007/PL00001298.
  • [10] J. Harant, A. Pruchnewski, and M. Voigt, On dominating sets and independendent sets of graphs, Combin. Prob. Comput. 8 (1999) 547-553, doi: 10.1017/S0963548399004034.
  • [11] J. Harant and D. Rautenbach, Domination in bipartite graphs, Discrete Math. 309 (2009) 113-122, doi: 10.1016/j.disc.2007.12.051.
  • [12] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Fundamentals of domination in graphs (Marcel Dekker, Inc., New York, 1998).
  • [13] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Domination in Graphs Advanced Topics (Marcel Dekker, Inc., New York, 1998).
  • [14] C. Payan, Sur le nombre d'absorption d'un graphe simple, (French), Cah. Cent. Étud. Rech. Opér. 17 (1975) 307-317.
  • [15] V.K. Wei, A lower bound on the stability number of a simple graph, Bell Laboratories Technical Memorandum 81-11217-9 (Murray Hill, NJ, 1981).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1494
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.